# SDR SWAA2019010227943

- Difficulty date: December 24, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 46,484 hours, 27,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ZONE EMERGENCY LIGHTS BATTERY PACK FAILED TEST.  R&R BATTERY PER MM.
